MathSciNet Relay Station
MathSciNet bibliographic data
MR410728 (53 #14474) 55C20 (55D05 57A65)
Becker, J. C.; Casson, A.; Gottlieb, D. H. The Lefschetz number and fiber preserving maps. Bull. Amer. Math. Soc. 81 (1975), 425–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement